# SDR SWIA971370

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET DEICER INOP.  ANNUNCIATION IN FLIGHT AND RETURNED TO SLC.  REMOVED AND REPLACED LEFT ENGINE FLOW CONTROL VALVE IAW EMB 120 MM 30-10-04. OP, CHECK GOOD.
